Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 20, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 17, 2009, 9:22 PM CDT for Hamilton County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2009, 9:22 PM CDT (02:22 UTC)
- Expired
- Jun 17, 2009, 9:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
County Hamilton County, NE
The radar
The Grand Island radar (KUEX), 74 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:04 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1892 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 180222 TORGID NEC081-180245- /O.NEW.KGID.TO.W.0020.090618T0222Z-090618T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 922 PM CDT WED JUN 17 2009 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 945 PM CDT * AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A TORNADO. THIS IS A TORNADO EMERGENCY AS A LARGE TORNADO WAS LOCATED NEAR AURORA...OR 17 MILES EAST OF GRAND ISLAND...AND MOVING EAST AT 20 MPH. * THIS TORNADIC STORM WILL BE NEAR... AURORA AROUND 925 PM CDT. HAMPTON AROUND 945 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 324 AND 341. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4093 9782 4078 9782 4079 9816 4093 9815 TIME...MOT...LOC 0220Z 269DEG 16KT 4088 9804 $$ HEINLEIN
2 follow-up statements
000 WWUS53 KGID 180235 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 935 PM CDT WED JUN 17 2009 NEC081-180245- /O.CON.KGID.TO.W.0020.000000T0000Z-090618T0245Z/ HAMILTON NE- 935 PM CDT WED JUN 17 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EASTERN HAMILTON COUNTY... AT 934 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR HAMPTON...OR ABOUT 16 MILES WEST OF YORK...MOVING EAST AT 20 MPH. THE POSSIBLE TORNADO WILL BE NEAR... HAMPTON AROUND 940 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4081 9798 4093 9799 4093 9782 4081 9782 TIME...MOT...LOC 0235Z 269DEG 16KT 4087 9791 $$ HEINLEIN
000 WWUS53 KGID 180245 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 945 PM CDT WED JUN 17 2009 NEC081-180254- /O.EXP.KGID.TO.W.0020.000000T0000Z-090618T0245Z/ HAMILTON NE- 945 PM CDT WED JUN 17 2009 ...THE TORNADO WARNING FOR EASTERN HAMILTON COUNTY EXPIRES AT 945 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4081 9798 4093 9799 4093 9782 4081 9782 TIME...MOT...LOC 0244Z 269DEG 16KT 4087 9786 $$ HEINLEIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:16 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 17, 6:16 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 616 PM CDT WED JUN 17 2009 .AVIATION...00Z TAF. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING AND RAPIDLY BECOME SEVERE. THE POTENTIAL FOR A SEVERE STORM TO IMPACT KGRI DOES EXIST. THUNDERSTORM CHCS DECREASE IN THE PREDAWN HOURS. ONCE THE STORMS PASS THROUGH...VFR CONDITIONS ARE EXPECTED ON THURSDAY. && .PREV DISCUSSION... /ISSUED 241 PM CDT WED JUN 17 2009/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. FOCUS IS ON SEVERE WEATHER TONIGHT. SURFACE WARM FRONTAL BOUNDARY WAS ORIENTED NEAR THE NEBRASKA AND KANSAS STATELINE. SEVERE PARAMETERS ALL ARE FAVORABLE FOR ORGANIZED STORMS THIS AFTERNOON AND EVENING. CAP HAS ESSENTIALLY ERODED ALONG THE FRONT AND LAPS DATA INDICATE SURFACE BASED CAPES ON THE ORDER OF 4500 J/KG. DEEP LAYER SHEAR IS ALSO IMPRESSIVE AT 40 TO 50KTS. MOISTURE HAS POOLED ALONG THE BOUNDARY WITH DPS IN THE LOW TO MID 70S...LEADING TO AN AXIS OF LOWER LCL HEIGHTS. THE FRONTAL BOUNDARY WILL BE THE FOCUS FOR CONVECTION DURING THE NEXT SEVERAL HOURS. STORMS WILL RAPIDLY BECOME SEVERE AND BE CAPABLE OF PRODUCING BASEBALL HAIL...DAMAGING WINDS...TORNADOES AND HEAVY RAINFALL IN EXCESS OF TWO INCHES. MODELS ARE FAIRLY AGREEABLE THAT THE EASTERN NEB CONVECTION WILL CONTINUE TO TREK EASTWARD...WITH A NEW ROUND OF STORMS DEVELOPING ROUGHLY 22Z TO 00Z ACROSS SOUTHWEST/SOUTHERN NEBRASKA AND WE WILL SEE HOW THIS NEXT ROUND UNFOLDS IN THE NEXT SEVERAL HOURS. THE LOWLEVEL JET INCREASES TO AROUND 50KTS OVERNIGHT AND CONVECTION SHOULD SUSTAIN/ORGANIZE AND ROLL EASTWARD DURING THE NOCTURNAL HOURS. THEN ON THURSDAY...BOUNDARIES LINGER IN THE MORNING THEN MAY LIFT NORTH DURING THE AFTERNOON WHILE A COOL FRONT APPROACHES FROM THE WEST IN THE AFTERNOON/EVENING. THE FRONT PUSHES SOUTHEAST THURSDAY NIGHT BRINGING ANOTHER CHC FOR STORMS. LONG TERM...WILL KEEP THIS SHORT DUE TO EXPECTED SEVERE WEATHER. SUNRISE FRIDAY THROUGH WEDNESDAY. CONCERN REVOLVES AROUND TEMPS AND PRECIP AS RIDGE KEEPS TRYING TO BUILD INTO THE PLAINS WHILE WEST COAST TROUGH KEEPS IT FROM BUILDING TOO FAR NORTH. A FEW DAYS AGO IT LOOKED LIKE THE RIDGE WOULD BUILD IN AND WE WOULD BE HOT AND PRIMARILY DRY. AS IN YEARS PAST...IT NOW LOOKS LIKE THIS MAY NOT OCCUR AS DISTURBANCES ROTATING AROUND WEST COAST TROUGH MAY WORK INTO THE AREA DURING THE PERIOD. AS FAR AS TEMPS...WILL STILL BE PLENTY WARM WITH SOME DAYS IN THE 80S AND OTHERS IN THE 90S. COULD PROBABLY GO WITH OVERNIGHT POPS IN EVERY PERIOD...BUT FOR NOW WILL INCLUDE IN THE FIRST PART OF THE EXTENDED AND MONITOR OVER NEXT FEW DAYS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 17, 5:05 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 505 PM CDT WED JUN 17 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 505 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND RAPIDLY BECOME SEVERE. THE STORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES...ESPECIALLY IN THE VICINITY OF A WARM FRONTAL BOUNDARY LIFTING NORTH INTO NEBRASKA. TORRENTIAL RAINFALL IN EXCESS OF TWO INCHES IS POSSIBLE...WHICH MAY LEAD TO FLOODING PROBLEMS. THE STRONGEST STORMS ARE EXPECTED ACROSS SOUTH CENTRAL NEBRASKA AND IN PHILLIPS....SMITH AND JEWELL COUNTIES IN NORTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA ON THURSDAY...ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS. THERE IS A POSSIBILITY A FEW STORMS MAY BECOME SEVERE...WITH QUARTER SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH THE PRIMARY HAZARDS. ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST INTERMITTENTLY FROM FRIDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && MA BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY AS ANOTHER TROUGH MOVES THROUGH THE AREA. && .DISCUSSION...A TROUGH OF LOW PRESSURE IS MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS STRETCH FROM NEAR CONGRESS TO PRESCOTT TO FLAGSTAFF TO KAYENTA. SOME OF THESE STORMS CONTAIN HEAVY RAIN. MINOR FLOODING HAS BEEN REPORTED NEAR PAGE. THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE OVERNIGHT AS PART OF THE TROUGH PULLS NORTHEAST OF ARIZONA. THE SOUTHERN PORTION OF THE TROUGH IS FORECAST TO CUTOFF OVER OR WEST OF NORTHERN BAJA ON THURSDAY. ENOUGH MID LEVEL MOISTURE AND INSTABILITY IS EXPECTED TO REMAIN OVER AREAS ALONG AND SOUTH OF THE RIM FROM FLAGSTAFF EASTWARD FOR A SLIGHT CHANCE OF THUNDERSTORMS. THE CUTOFF LOW IS EXPECTED TO BEGIN MOVING NORTHWARD LATE FRIDAY. THE CHANCE OF STORMS WILL INCREASE FRIDAY AFTERNOON MAINLY FROM FLAGSTAFF SOUTHWARD. AS THE LOW MOVES ACROSS ARIZONA FRIDAY NIGHT THROUGH SATURDAY...THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. INCREASING INSTABILITY AND SHEAR MAY ALSO LEAD TO SOME STRONG STORMS...PRODUCING HAIL AND GUSTY WINDS. THE LOW IS EXPECTED TO MOVE NORTHEAST OF ARIZONA ON SUNDAY WITH THE CHANCE OF PRECIPITATION DECREASING THROUGH THE DAY. A DRIER AND WARMER SOUTHWEST FLOW IS EXPECTED TO DEVELOP OVER ARIZONA ON MONDAY. HIGH PRESSURE BUILDING OVER TEXAS MAY PUSH ENOUGH MOISTURE OVER EASTERN SECTIONS OF NORTHERN ARIZONA BY TUESDAY FOR A FEW SHOWERS AND THUNDERSTORMS. THIS MOISTURE MAY PUSH ACROSS THE WESTERN MOGOLLON RIM BY WEDNESDAY. && .AVIATION...FOR THE 00Z PACKAGE...A WEAK TROUGH OF LOW PRESSURE WILL BRING ISOLD-SCT SHRA/TSRA WITH LCL MVFR IN THE STRONGER STORMS. SOME STORMS MAY PRODUCE SFC WIND GUSTS IN EXCESS OF 35KTS. CONVECTION DIMINISHING AFT 03Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A TROUGH OF LOW PRESSURE WILL LINGER WEST OF THE AREA THURSDAY AND FRIDAY. EXPECT VARIABLE MID AND HIGH LEVEL CLOUDS WITH A CHANCE OF SHOWERS. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT FOR ELEVATIONS BELOW 6000 FEET. SATURDAY THROUGH MONDAY...A SWITCH TO A MORE SOUTHERLY FLOW WILL INCREASE MOISTURE AND CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE ARRIVING ON SATURDAY. TEMPERATURES SHOULD RETURN TO NEAR SEASONABLE LEVELS BY MONDAY WITH DIMINISHING CHANCES OF SHOWERS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.....................MAS AVIATION/FIRE WEATHER......DB VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
In the hours before
Local storm report, Jun 17, 8:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 1 NE PHILLIPS 40.91N 98.20W
06/17/2009 E1.75 INCH HAMILTON NE EMERGENCY MNGR
&&
FAYLocal storm report, Jun 17, 8:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
856 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM FUNNEL CLOUD 1 E PHILLIPS 40.90N 98.20W
06/17/2009 HAMILTON NE FIRE DEPT/RESCUE
&&
FAYLocal storm report, Jun 17, 8:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TORNADO 7 W AURORA 40.87N 98.14W
06/17/2009 HAMILTON NE FIRE DEPT/RESCUE
BRIEF TOUCHDOWN.
&&
FAYLocal storm report, Jun 17, 9:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
900 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TORNADO 7 W AURORA 40.87N 98.14W
06/17/2009 HAMILTON NE STORM CHASER
CONE TORNADO ON HIGHWAY 34.
&&
FAYLocal storm report, Jun 17, 9:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
905 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO 6 W AURORA 40.87N 98.12W
06/17/2009 HAMILTON NE STORM CHASER
TORNADO ABOUT QUARTER MILE WIDE JUST SOUTH OF HIGHWAY 34.
&&
PFANNKUCHLocal storm report, Jun 17, 9:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
920 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TORNADO 4 W AURORA 40.87N 98.08W
06/17/2009 HAMILTON NE STORM CHASER
LARGE TORNADO ALONG HIGHWAY 34 DOING DAMAGE
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:08 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 52 min |
| Jun 17, 7:21 PM CDT | Tornado Warning | GID | Buffalo, Hall | 24 min |
| Jun 17, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Hall | 47 min |
| Jun 17, 7:55 PM CDT | Tornado Warning | GID | Hall | 35 min |
| Jun 17, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 38 min |
| Jun 17, 8:09 PM CDT | Tornado Warning | GID | Hall | 36 min |
| Jun 17, 8:12 PM CDT | Special Weather Statement | GID | Sherman | 33 min |
| Jun 17, 8:18 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 27 min |
| Jun 17, 8:28 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 47 min |
| Jun 17, 8:42 PM CDT | Tornado Warning | GID | Hall, Hamilton, Merrick | 33 min |
| Jun 17, 8:46 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 44 min |
| Jun 17, 8:46 PM CDT | Tornado Warning | GID | Sherman | 29 min |
| Jun 17, 8:48 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 42 min |
| Jun 17, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 50 min |
| Jun 17, 8:58 PM CDT | Tornado Warning | GID | Hamilton | 32 min |
| Jun 17, 9:28 PM CDT | Special Weather Statement | GID | Howard | 32 min |
| Jun 17, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 35 min |
| Jun 17, 10:01 PM CDT | Severe Thunderstorm Warning | GID | York | 44 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.